Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How to treat bed sore in a patient with Chronic lymphocytic leukemia ?

Greetings Doctor! My father is 66 years old and has been diagnosed recently with CLL. He has lost movement of his legs though he feels the touch. We gave him 5 doses of radiation but the weakness still remains and he is unable to move his feet/legs. Please suggest what should we do. He is also a diabetic and BP patient. Doctors have suggested Kemotherapy. But what we are more worried about his leg movement. We have also given one dose of Reditux of Dr Reddys. He has also developed acute Bedsore for which we are giving neosprin and also using betadin to clean it. The position of Bedsore is such that he can t lie with his back against the surface. It has spread to his upper back also. Regards,
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.he needs proper nursing care ,in this kind of illness generalised weakness is going to be there,plase do as advised by your doctor.Bed sore in evitable problem and happenes in most of the debilated patient.Please go proper dressing and use air bad which are available on rent,this help in reliving pressure on that part.Make sure his blood sugar remains under control and give him proper diet with the help of a dietician.
wishing him good health.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
Welcome to HealthcareMagic forum
it is very common to develop bed sore in bed ridden person
now we have to prevent further spread and heal the present lesion
you need to do following
-do change his position frequently
-do not wear him tight and thick cloths
-use water bed
-apply neosporin powder 2-3 times a day
-keep table fan directed toward his back
-u need to regular dressing with betadin
-as he has diabetes it will take time to heal
-better to take advise from doctor
I hope I have answered your question
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor